# SDR SIMA201125106

- Difficulty date: September 2, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 23,748 hours, 20,620 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3363 DURING CLIMBOUT THE CREW REPORTED, HAD A LANDING GEAR LEVER DISAGREE MESSAGE.  THE NOSE GEAR INDICATION WAS RED.  THE CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE LANDING GEAR UPLOCK BOX IAW EMB MM 32-33-07.  THE OPERATIONAL CHECK AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
